Finite dimensional covers of metric-fine spaces

Michael David Rice

Czechoslovak Mathematical Journal (1977)

  • Volume: 27, Issue: 3, page 339-342
  • ISSN: 0011-4642

How to cite

top

Rice, Michael David. "Finite dimensional covers of metric-fine spaces." Czechoslovak Mathematical Journal 27.3 (1977): 339-342. <http://eudml.org/doc/13004>.

@article{Rice1977,
author = {Rice, Michael David},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {3},
pages = {339-342},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Finite dimensional covers of metric-fine spaces},
url = {http://eudml.org/doc/13004},
volume = {27},
year = {1977},
}

TY - JOUR
AU - Rice, Michael David
TI - Finite dimensional covers of metric-fine spaces
JO - Czechoslovak Mathematical Journal
PY - 1977
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 27
IS - 3
SP - 339
EP - 342
LA - eng
UR - http://eudml.org/doc/13004
ER -

References

top
  1. H. H. Corson, J. R. Isbell, 10.1093/qmath/11.1.17, Oxford Quart. J. Math. 11, 1960, 17-33. (1960) Zbl0095.37204MR0124030DOI10.1093/qmath/11.1.17
  2. Z. Frolík, Interplay of measurable and uniform space, Topology and its Applications, Beograd, 1973, 98-101. (1973) Zbl0278.54028MR0375243
  3. Z. Frolík, 10.2307/2040492, Proc. Amer. Math. Soc. 46, 1, 1974, 111-119. (1974) Zbl0301.54033MR0358704DOI10.2307/2040492
  4. Z. Frolík, Locally e-fine measurable spaces, Trans. Amer. Math. Soc. 196, 1974, 237-247. (196,) Zbl0297.54023MR0383357
  5. S. Ginsburg, J. R. Isbell, 10.1090/S0002-9947-1959-0112119-4, Trans. Amer. Math. Soc. 93, 1959, 145-168. (1959) Zbl0087.37601MR0112119DOI10.1090/S0002-9947-1959-0112119-4
  6. A. W. Hager, Some nearly fine uniform spaces, Proc. London Math. Soc. 3, 28, 1974, 517-546. (1974) Zbl0284.54017MR0397670
  7. A. W. Hager, Measurable uniform spaces, Fund. Math. LXXVII, 1, 1972, 51 - 73. (1972) Zbl0248.54031MR0324661
  8. A. W. Hager, Three classes of uniform spaces, Proc. Prague Symposium on General Topology, Academia, Prague 1971. (1971) Zbl0313.54030MR0353270
  9. A. W. Hager, Subfine spaces and the functor с , (unpublished manuscript). 
  10. J. R. Isbell, Uniform spaces, Providence, 1964. (1964) Zbl0124.15601MR0170323
  11. J. R. Isbell, Algebras of uniformly continuous functions, Ann. of Math. 68, 1958, 107-121. (1958) Zbl0081.11101MR0103407
  12. J. R. Isbell, 10.2140/pjm.1959.9.107, Pacific J. Math. 9, 1959, 107-121. (1959) Zbl0086.15704MR0105669DOI10.2140/pjm.1959.9.107
  13. M. D. Rice, Metric-fine uniform spaces, J. London Math. Soc. 2, 11, 1975, 53 - 64. (1975) Zbl0324.54018MR0420566
  14. M. D. Rice, Complete uniform spaces, Proc. Conf. on General Topology, Pittsburgh, 1972, Springer-Verlag Lecture Notes 378, 400-418. (1972) MR0358707
  15. M. D. Rice, Composition properties in uniform spaces, to appear Acta Mathematica (Hungaricae). Zbl0397.54021MR0454927

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.